invariants of recursive families of graphs

  • Wesley Chorney

    Simon Fraser University, Burnaby, Canada
  • Karen Yeats

    University of Waterloo, Canada
$c_2$ invariants of recursive families of graphs cover
Download PDF

A subscription is required to access this article.


The invariant, defined by Schnetz in [17], is an arithmetic graph invariant created towards a better understanding of Feynman integrals.

This paper looks at some graph families of interest, with a focus on decompleted toroidal grids. Specifically, the invariant for is shown to be zero for all decompleted non-skew toroidal grids. We also calculate for a family of graphs called X-ladders. Finally, we show these methods can be applied to any graph with a recursive structure, for any fixed .

Cite this article

Wesley Chorney, Karen Yeats, invariants of recursive families of graphs. Ann. Inst. Henri Poincaré Comb. Phys. Interact. 6 (2019), no. 2, pp. 289–311

DOI 10.4171/AIHPD/72